# SDR DALA2023041803086

- Difficulty date: April 17, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N917DU
- Make and model: Boeing 737-900ER
- Aircraft serial: 63530
- Aircraft time: 12,498 hours, 5,029 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3917 -ATO- DUE TO L1 FORWARD ENTRY DOOR LIGHT ILLUMINATED. CORRECTIVE ACTION: PERFORMED L1 ENTRY DOOR SOFT UNLATCH CHECK PER B737 AMM. RIG CHECK WITHIN LIMITS. NO TROUBLE FOUND. OPS CHECKS GOOD.
